MathSciNet Relay Station
MathSciNet bibliographic data
MR1093199 05B20 (82C43)
Shapiro, Louis; Stephens, A. B. Bootstrap percolation, the Schröder numbers, and the $N$-kings problem. SIAM J. Discrete Math. 4 (1991), no. 2, 275–280.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement